# SDR FDEA201001220215

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT INTERCOSTAL ATTACH ANGLE IS CRACKED AT FRAME 10.  REMOVED ATTACH ANGLE.  LOCATED AND DRILLED ANGLE.  INSTALLED ATTACH ANGLE IAW SRM 51-72-10
